# SDR CALA2023072802343

- Difficulty date: July 26, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 76,586 hours, 27,640 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A53013
- Condition: Cracked
- Location: Rib Sta 101.90
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB. RIB STA 101.90, STIFFENER NO.4 HAVE EVIDENCE CRACKED. (REF AAR N/R 9204507) REMOVED FRUNT WEB FOR ACCESS TO REMOVE RIB AT STA 101.90 REF SRM 51-40-02 REMOVED RIB AND REPAIRED STIFFENER NO.4 REF SRM 55-10-09-2R-4 REINSTALLED RIB AND FRUNT WEB AT STA 101.90 REF SRM 51-40-02 WORK ACCOMPLISHED BY V938928
